# SDR AALA202203281888

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N890NN
- Make and model: Boeing 737*
- Aircraft serial: 31143
- Aircraft time: 29,203 hours, 12,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 28C FLOOR PROXIMITY EMERGENCY LIGHT PLASTIC CAP LOOSE. SECURED PLASTIC CAP AT SEAT 28C FLOOR PROXIMITY EMERGENCY LIGHT PER CMM 25-23-67.
